# SDR SIMA200714003

- Difficulty date: May 13, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 8,211 hours, 7,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Part time: 8,211 hours, 7,582 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED LIGHT STRIP IAW EMB AMM 33-50-12.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
